# SDR MWEA00686

- Difficulty date: August 11, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99100783
- Condition: Dented
- Location: Galley Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - GALLEY SUBFLOOR AT STATION 220 BETWEEN THE NR 4 SEAT TRACK AND THE OUTBOARD WALL IS DENTED.  FABRICATED AND INSTALLED REPAIR DOUBLER.  (M)
